You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1979/103/2
Chaînes de théories universelles
Download
PDF
- Chaînes de théories universelles
Article
Original scientific text
Title
Chaînes de théories universelles
Authors
Maurice Pouzet
1
Affiliations
Villeurbanne, France
Fundamenta Mathematicae
1979/103/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
133-149
Main language of publication
French
Published
1979
Exact and natural sciences
mathematics